On the spectral properties of elements of the type exp(ih) in Hermitian Banach algebras
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 17 (1978) no. 1, pp. 109-114
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1978_17_1_a10,
author = {\v{S}t\v{e}rbov\'a, Dina},
title = {On the spectral properties of elements of the type exp(ih) in {Hermitian} {Banach} algebras},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {109--114},
year = {1978},
volume = {17},
number = {1},
mrnumber = {0554041},
zbl = {0433.46041},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1978_17_1_a10/}
}
TY - JOUR AU - Štěrbová, Dina TI - On the spectral properties of elements of the type exp(ih) in Hermitian Banach algebras JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1978 SP - 109 EP - 114 VL - 17 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1978_17_1_a10/ LA - en ID - AUPO_1978_17_1_a10 ER -
%0 Journal Article %A Štěrbová, Dina %T On the spectral properties of elements of the type exp(ih) in Hermitian Banach algebras %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1978 %P 109-114 %V 17 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1978_17_1_a10/ %G en %F AUPO_1978_17_1_a10
Štěrbová, Dina. On the spectral properties of elements of the type exp(ih) in Hermitian Banach algebras. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 17 (1978) no. 1, pp. 109-114. http://geodesic.mathdoc.fr/item/AUPO_1978_17_1_a10/